# SDR TRBA2009083SUP

- Difficulty date: September 10, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 31,053 hours, 29,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ALPS1000
- Part serial: 1847
- Condition: Failed
- Location: Emegency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT LIGHTS IN THE COCKPIT REMAINS ILLUMINATED.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY FIN 73WL IAW JIC 33-51-21. OPERATIONAL CHECK PERFORMED AND FOUND SATISFACTORY AT THIS TIME IAW JIC 33-50-00.
